# SDR SWIA201642129

- Difficulty date: April 15, 2016
- Submitted: May 10, 2016
- Operation: Air carrier
- Aircraft: N702BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7462
- Aircraft time: 31,399 hours, 26,095 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Intercostal
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED INTERCOSTAL ON PAX DOOR AT FS 349.  R & R PASSENGER DOOR INTERCOSTAL DD7 AT FS 349.00, PN 601R318825-1 IAW SRM.  FUSELAGE PRESSURE LEAK CHECK GOOD.
